# SDR SWIA2020020348201

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FLOOR EDGE MEMBER FROM FS559+80 THROUGH FS621.00 HAS MULTIPLE CORRODED SCREW   HOLES AND NUT PLATES. CIRCLED GREASE PENCIL        (C-CHECK)   RO:1/29/2020REMOVED THE CORROSION FROM THE R-H FLOOR SILL BETWEEN FS.559+80 & FS.621 REF. CRJ200 SRM. FS559+80 TO FS559+84.90 FOUND TO BE WITH-IN LIMITS. FS559+84.90 TO FS621 HAS EXFOLIATE CORROSION AND OUT OF LIMITS REF CRJ200 SRM 53-00-00. REMOVED AND REPLACED R-H FLOOR SILL FROM FS.559+84.90 & FS.621 REF. CRJ 200 SRM BOMBARDIER REO AND DWG.
